# SDR AALA20180625001

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 13,170 hours, 1,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: CON8916
- Part serial: 1148429
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 3D-H THRU 5D-H WERE INOPERATIVE. REPLACED THE CONTROL UNIT IAW AMM 33-51-07.
